MENU VitaminLife.com
Go
Shopping Cart (0) Items in Cart

Shop By

Shop By:

Vitamins Your Basket

Your Basket

Vitamins
Find Homeopathic Medicine Now!
VitaminLife Spotlight Specials Ad

Low Dose Aspirin 81mg

UPC:
359726443012
Form:
Tablet
Size:
300
Retail Price*:
$6.00
Our Price:
$5.40
You Save:
10%
In stock

Description

Low Dose Aspirin 81mg 300 Tablet

Product Description

Numerous studies document the multiple health benefits of daily low dose aspirin. Aspirin helps to maintain normal platelet aggregation in blood vessels via several mechanisms, including suppressing thromboxane H2, prostaglandin E2, and possibly C-reactive protein.


Suggested Use As a dietary supplement emporarily relieves minor aches and pains. Other therapy as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches, fever, or other symptoms needing immediate relief - Or as directed by your healthcare professional.


Supplement Facts

Serving Size: 1 TabletServings Per Container: 300

Amount Per Serving % Daily Value***

Aspirin (NSAID)81 mg


***Percent Daily Values are based on a 2,000 calorie diet

Other Ingredients: Inactive ingredients acetylated monoglycerides, anhydrous lactose, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, D&C Yellow #10 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, hypromellose, hypromellose phthalate, iron oxide Yellow (iron oxide ochre), methacrylic acid, copolymer, microcrystalline cellulose, mineral oil, polyethylene glycol (PEG)-400, polysorbate 80, povidone, pregelatinized starch, propylene glycol, simethicone, silicon dioxide, sodium bicarbonate, sodium hydroxide, sodium lauryl sulfate, starch, stearic acid, talc, titanium dioxide, triacitin, and triethyl citrate.


Warnings: Keep out of reach of children. As with all dietary supplements, consult your healthcare professional before use. See product label for more information. Reyes syndrome Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign on Reye's syndrome, a rare but serious illness. Allergy alert Aspirin may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), or shock. Stomach bleeding warning This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, or take more or for longer time than directed. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer. Ask a doctor if stomach bleeding warning applies to you, you have a history of stomach problems, such as heartburn, you have high blood pressure, heart disease, liver cirrhosis, or kidney disease, you are taking a diuretic, or you have asthma. Stop use and ask a doctor if you experience any of the following signs of stomach bleeding feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, allergic reaction occurs, ringing in the ears or a loss of hearing occurs, pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, any new symptoms appear, or redness or swelling is present in the painful area. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during the delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.


Supplement Facts


Suggested Use As a dietary supplement emporarily relieves minor aches and pains. Other therapy as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches, fever, or other symptoms needing immediate relief - Or as directed by your healthcare professional.


Supplement Facts

Serving Size: 1 TabletServings Per Container: 300

Amount Per Serving % Daily Value***

Aspirin (NSAID)81 mg


***Percent Daily Values are based on a 2,000 calorie diet

Other Ingredients: Inactive ingredients acetylated monoglycerides, anhydrous lactose, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, D&C Yellow #10 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, hypromellose, hypromellose phthalate, iron oxide Yellow (iron oxide ochre), methacrylic acid, copolymer, microcrystalline cellulose, mineral oil, polyethylene glycol (PEG)-400, polysorbate 80, povidone, pregelatinized starch, propylene glycol, simethicone, silicon dioxide, sodium bicarbonate, sodium hydroxide, sodium lauryl sulfate, starch, stearic acid, talc, titanium dioxide, triacitin, and triethyl citrate.


Warnings: Keep out of reach of children. As with all dietary supplements, consult your healthcare professional before use. See product label for more information. Reyes syndrome Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign on Reye's syndrome, a rare but serious illness. Allergy alert Aspirin may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), or shock. Stomach bleeding warning This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, or take more or for longer time than directed. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer. Ask a doctor if stomach bleeding warning applies to you, you have a history of stomach problems, such as heartburn, you have high blood pressure, heart disease, liver cirrhosis, or kidney disease, you are taking a diuretic, or you have asthma. Stop use and ask a doctor if you experience any of the following signs of stomach bleeding feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, allergic reaction occurs, ringing in the ears or a loss of hearing occurs, pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, any new symptoms appear, or redness or swelling is present in the painful area. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during the delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.


Reviews

CUSTOMERS WHO BUY THIS PRODUCT ALSO BOUGHT

Disclaimer:   This website is for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site. These statements made in this website have not been evaluated by the Food and Drug Administration. The products offered are not intended to diagnose, treat, cure, or prevent any disease. If you believe that you may have a disease condition, please consult your healthcare practitioner immediately, and before using any dietary supplement product.

  • Low Dose Aspirin 81mg
    PL Developments Low Dose Aspirin 81mg
    Form: Tablet
    Size: 300
    Price: $6.00 $5.40